Regularityp roperties of solutions to transmission problems

Luis Escauriaza, Jin Keun Seo

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

We show that the gradients of solutions to certain elliptic and parabolic transmission problems with internal Lipschitz boundary and constant coefficients at each side of the internal boundary are square integrable along the internal boundary.

Original languageEnglish
Pages (from-to)405-430
Number of pages26
JournalTransactions of the American Mathematical Society
Volume338
Issue number1
DOIs
Publication statusPublished - 1993 Jul

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Regularityp roperties of solutions to transmission problems'. Together they form a unique fingerprint.

  • Cite this